# SDR WX0A2025092932583

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N212NV
- Make and model: Airbus A320-214
- Aircraft serial: 5498
- Aircraft time: 34,419 hours, 21,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD INBOARD FLIGHT ATTENDENT FLASHLIGHT INOP.   REMOVED AND REPLACED FLIGHT ATTENTANT FLASHLIGHT BATTERY IAW CMM 25-60-02 OPS CHECK GOOD A/C OK FOR SERVICE.
